MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS230
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that failure to advance occurred.A 23mm lotus edge valve system, xs safari2 guidewire, and an isleeve were selected for a transcatheter aortic valve replacement(tavr) procedure.Access was gained through a left transfemoral approach.Pre-dilation was completed with a 16mm non-bsc balloon, according to the instructions for use(ifu).The 23mm lotus edge valve system was advanced but failed to cross the native valve.The physician attempted to cross the native valve with the 23mm lotus edge valve system multiple times without success.The 23mm lotus edge valve system was removed.A non-bsc valve system was inserted and also failed to cross the native valve.Wire position was lost.The physician recrossed the native valve with a.035 guidewire and positioned the wire into the ventricle.The non-bsc valve was then able to cross the native valve and was successfully implanted.No patient complications were reported.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10427070
Report Number2134265-2020-11196
Device Sequence Number16864326
Product Code NPT
UDI-Device Identifier08714729960904
UDI-Public08714729960904
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2020
Device Model NumberH749LVSUS230
Device Catalogue NumberH749LVSUS230
Device Lot Number0025727075
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/19/2020
Patient Sequence Number1
Patient Age85 YR